| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user has been explanted.A hematoma has been noted over the implant site.Reimplantation is considered in 3 months.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found during investigation are attributable to the removal surgery.According to the information received from the field the device was explanted due to a hematoma at the implant site leading to an infection.A review of device sterilization records shows that the device has been subject to a valid sterilization process.Therefore, no information points towards the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.This is a final report.
Event or Problem Description
The user has been explanted.A hematoma has been noted over the implant site.As per device explant report information, there was a wound and infection at the implant site.Reimplantation is considered in 3 months.